# SDR F3LA2018071000365

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 6793
- Aircraft time: 10,379 hours, 4,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON APPROACH "SOCK" SMELL IN COCKPIT.  CREW FOLLOWED QRH AND ISOLATED SMELL TO PACK 1. FA'S DID NOT NOTICE ANY ODOR. MAINTENANCE ACCOMPLISHED TSM 05-50-00-810-831-A BASED ON COSRS FORM. ID'D ENG 1 AS PROBABLE CAUSE. ACCOMPLISHED TSM 71-00-00-810-802-A STEPS 1-4A. PERFORMED 15 MIN IDLE RUN LEAK CHECK IAW AMM 71-00-00-790-002. NO LEAKS NOTED.  INSPECTED APU COMPARTMENT AND INTAKE DUCT PER AMM 49-00-00-790-003-A. NO OIL OR FUEL LEAKS NOTED AT THIS TIME. PERFORMED BORESCOPE INSP ENG NR 1 IAW AMM 72-31-00-290-002-A. FOUND NO OIL WETTING. MAINTENANCE PLACED NR 1 PACK ON MEL. AC RELEASED FOR SERVICE.
